Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 25, 2025, 1:59 AM CST for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 25, 2025, 1:59 AM CST (07:59 UTC)
- Expired
- Nov 25, 2025, 2:47 AM CST
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 46 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 25, 1:59 AM CST | TORNADO | 5 Wnw Learned, MS | TDS at Middle, Canada Cross and Bill Strong Roads. Power outages noted there as well. |
| Nov 25, 2:19 AM CST | TSTM WND DMG | Raymond, MS | A tree was blown down on Port Gibson Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 10:46 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253
WFUS54 KJAN 250759
TORJAN
MSC049-089-121-250900-
/O.NEW.KJAN.TO.W.0099.251125T0759Z-251125T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
159 AM CST Tue Nov 25 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
West central Rankin County in central Mississippi...
Central Hinds County in central Mississippi...
South central Madison County in central Mississippi...
* Until 300 AM CST.
* At 159 AM CST, a severe thunderstorm capable of producing a tornado
was located near Edwards, or 10 miles west of Raymond, moving east
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jackson, Raymond, and Bolton around 205 AM CST.
Clinton around 210 AM CST.
Madison, Ridgeland, and Flowood around 230 AM CST.
Pearl around 235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3234 9063 3236 9063 3257 9011 3226 8997
3221 9063 3235 9067
TIME...MOT...LOC 0759Z 252DEG 38KT 3226 9059
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF3 follow-up statements
949
WWUS54 KJAN 250810
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
210 AM CST Tue Nov 25 2025
MSC049-089-121-250900-
/O.CON.KJAN.TO.W.0099.000000T0000Z-251125T0900Z/
Rankin MS-Hinds MS-Madison MS-
210 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CST FOR WEST
CENTRAL RANKIN...CENTRAL HINDS AND SOUTH CENTRAL MADISON COUNTIES...
At 210 AM CST, a severe thunderstorm capable of producing a tornado
was located over Bolton, or near Raymond, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jackson and Clinton around 215 AM CST.
Pocahontas around 220 AM CST.
Madison and Ridgeland around 225 AM CST.
Flowood, Gluckstadt, and Annandale around 230 AM CST.
Canton around 235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3257 9011 3226 8997 3222 9052 3240 9054
TIME...MOT...LOC 0810Z 248DEG 42KT 3232 9044
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF958
WWUS54 KJAN 250827
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
227 AM CST Tue Nov 25 2025
MSC049-089-121-250900-
/O.CON.KJAN.TO.W.0099.000000T0000Z-251125T0900Z/
Rankin MS-Hinds MS-Madison MS-
227 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CST FOR WEST
CENTRAL RANKIN...NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON
COUNTIES...
At 227 AM CST, a severe thunderstorm capable of producing a tornado
was located near Jackson, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jackson, Madison, Ridgeland, and Flowood around 230 AM CST.
Gluckstadt around 235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3228 8998 3229 9025 3249 9031 3257 9011
TIME...MOT...LOC 0827Z 256DEG 35KT 3238 9021
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF476 WWUS54 KJAN 250847 SVSJAN Severe Weather Statement National Weather Service Jackson MS 247 AM CST Tue Nov 25 2025 MSC049-089-121-250857- /O.CAN.KJAN.TO.W.0099.000000T0000Z-251125T0900Z/ Rankin MS-Hinds MS-Madison MS- 247 AM CST Tue Nov 25 2025 ...THE TORNADO WARNING FOR WEST CENTRAL RANKIN...NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. However, heavy rain is still possible with this thunderstorm. A Tornado Watch remains in effect until 600 AM CST for central Mississippi. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Jackson. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Madison and Rankin counties until 315 AM CST. && LAT...LON 3228 8998 3229 9025 3249 9031 3257 9011 TIME...MOT...LOC 0845Z 252DEG 38KT 3245 8997 $$ NF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 25, 12:59 AM CST, 1 hour earlier. Its key messages:
- Severe thunderstorms and locally heavy rain remain possible through this afternoon.
- Much cooler and drier air will surge into the area Wednesday and continue the remainder of Thanksgiving Week.
- Heavy rainfall could become a concern by early next week for northwest portions of the area.
Area forecast discussion, Nov 25, 12:59 AM CST, 1 hour before
Area Forecast Discussion
National Weather Service Jackson MS
1259 AM CST Tue Nov 25 2025
...New DISCUSSION...
.KEY MESSAGES...
- Severe thunderstorms and locally heavy rain remain possible
through this afternoon.
- Much cooler and drier air will surge into the area Wednesday and
continue the remainder of Thanksgiving Week.
- Heavy rainfall could become a concern by early next week for
northwest portions of the area.
&&
.DISCUSSION...
Issued at 1259 AM CST Tue Nov 25 2025
Today through tonight...
Surface low and frontal system continues to swing eastward with the
strongest forcing remaining well off to the north into the Ozarks to
Mid MS to OH Valleys. Forcing from a secondary spoke of energy over
central TX, low level jet, and frontal convergence resulted in rain
and storm coverage into the morning hours. The severe thunderstorm
potential will continue through 8AM as a QLCS propagates from
southwest to northeast across the area. There could also be discrete
supercell development potential a touch earlier ahead of the forced
squall line, which could have all modes of severe weather possible
in these severe storms. The ongoing QLCS will be the main focus,
with the best severe potential persisting through 8AM to the
southeast. Increasing confidence of heavy rainfall, as training
convection has set up along and north of a line near Bastrop to
Grenada producing rainfall estimates between 2-4 inches so far. Some
areas could see an additional 1-3 inches, with locally higher
amounts, in a short duration through 7AM. No adjustments were made
to the hazard graphic for flash flooding. In addition, surface low
won't be really deep but there will be some pressure gradient (4mb)
for some gusty gradient winds, at most around 25mph gusts or a touch
higher at times.
There will be a brief break in activity, before more veered flow but
frontal convergence could get some strong to isolated severe
activity going again. Strong mean southwesterly shear will set up
but remain mostly line-parallel. Strong moist advection will drive
dewpoints back up into the 64-68F degree range along and south of
Interstate 20. With strong southwesterly mean bulk shear, lapse
rates, favorable thermodynamics, severe threat and advertisement in
HWO of Slight/Marginal risk remains warranted. No adjustments were
made to today's severe graphic as all modes of severe weather
remains possible. Timing still looks to be 9AM to 5PM, but ending as
early as 3PM in east MS.
Seasonably warm conditions continues with highs some 10F to 15F
above (72F to 82F) and low temps ranging from 45F in the Delta to 55
in the southeast. /DC/CR/
********No adjustments were made to the extended period********
Wednesday through next week Monday...
Rain chances will continue across our forecast area through around
daybreak Wednesday before a strong frontal passage brings a pattern
change. Quiet and seasonably cooler weather conditions, 5-8F below,
will occur across the southeast region late this week on
Thanksgiving into late week (Thursday into Friday) thanks to mean
northerly flow/subsidence, 1028-1032mb sfc high propagating
southeastward across the area, and PW less than half inch. Model
consensus from both the GFS and the Euro are still showing Wednesday
night through Thursday night being the coldest periods with
nighttime temperatures in the low to mid 30s. A couple of areas
along and east of i-20 could see overnight lows drop to below
freezing Thursday night, with a light frost/freeze possible by late
Thursday night/early Friday morning timeframe. Quiet conditions will
continue through Friday evening as the 1032 sfc high begins to
propagate eastward towards the Carolinas.
Looking ahead into the weekend, future guidance is still
highlighting quite an active weather pattern developing over much of
the central CONUS. A major longwave trough axis is forecasted to set
over the Rockies into the Plains while a strong ridge builds up over
the East Coast. This will help place our CWA in favorable deep
southwest flow aloft for multiple rounds of showers and storms. At
the moment, global models are still showing increasing potential for
heavy rainfall to develop, with greater potential over the ArkLaMiss
Delta region. Trends will continue to be monitored over the next
several days. /CR/
&&
.AVIATION...
(06Z TAFS)
Issued at 1136 PM CST Mon Nov 24 2025
Local radars showed an area TSRA over the nw half of the area.
The TSRA will become widespread resulting in deteriorating
conditions from the remainder of the area through 14Z. Conditions
will gradually improve from the west Tuesday as the cold front
moves east of the area. VFR conditions are expected areawide by
23Z and VFR conditions will prevail through the end of the TAF
period. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 50 61 36 / 60 0 0 0
Meridian 78 50 63 34 / 80 20 0 0
Vicksburg 76 49 60 36 / 40 0 0 0
Hattiesburg 82 55 69 37 / 70 30 0 0
Natchez 78 51 63 37 / 50 0 0 0
Greenville 71 47 55 36 / 20 0 0 0
Greenwood 74 47 56 34 / 40 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DC/CR/22In the hours before
Special weather statement, Nov 25, 12:01 AM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CST Tue Nov 25 2025
MSZ042-043-048-250700-
Hinds MS-Yazoo MS-Madison MS-
1201 AM CST Tue Nov 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN YAZOO...
NORTHWESTERN HINDS AND MADISON COUNTIES THROUGH 100 AM CST...
At 1201 AM CST, Doppler radar was tracking a strong thunderstorm over
Brownsville, or 11 miles northwest of Clinton, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Flora, Brownsville, and Pocahontas around 1205 AM CST.
Jackson and Annandale around 1210 AM CST.
Canton and Gluckstadt around 1220 AM CST.
Way and Sharon around 1230 AM CST.
Vaughan around 1235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CST for central and
west central Mississippi.
&&
LAT...LON 3233 9050 3248 9060 3250 9058 3251 9055
3253 9055 3287 9009 3270 8973 3266 8973
TIME...MOT...LOC 0601Z 239DEG 49KT 3246 9048
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBSpecial weather statement, Nov 25, 12:38 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
1238 AM CST Tue Nov 25 2025
LAZ016-023>025-250745-
Tensas LA-Madison LA-Catahoula LA-Franklin LA-
1238 AM CST Tue Nov 25 2025
...A STRONG THUNDERSTORM WILL IMPACT TENSAS...MADISON...NORTHEASTERN
CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES THROUGH 145 AM CST...
At 1238 AM CST, Doppler radar was tracking a strong thunderstorm near
Gilbert, or 12 miles southeast of Winnsboro, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Newlight around 1245 AM CST.
Newellton and Somerset around 1255 AM CST.
Afton around 100 AM CST.
Mound around 110 AM CST.
Vicksburg around 115 AM CST.
Other locations impacted by this storm include Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CST for northeastern
Louisiana...and southwestern and west central Mississippi.
&&
LAT...LON 3256 9108 3250 9099 3249 9099 3254 9109
3247 9110 3244 9097 3236 9100 3237 9087
3219 9100 3222 9100 3221 9115 3214 9117
3213 9116 3213 9105 3218 9106 3216 9100
3213 9101 3173 9164 3174 9164 3207 9170
TIME...MOT...LOC 0638Z 239DEG 49KT 3204 9158
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 12:01 AM CST | Special Weather Statement | JAN | Madison | 59 min |
| Nov 25, 12:57 AM CST | Severe Thunderstorm Warning | JAN | Warren | 48 min |
| Nov 25, 1:32 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 43 min |
| Nov 25, 2:35 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 40 min |
| Nov 25, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 53 min |
| Nov 25, 4:15 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 49 min |
| Nov 25, 10:01 AM CST | Special Weather Statement | JAN | Marion | 59 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.